# SDR IXXA09SMN041S

- Difficulty date: March 30, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,555 hours, 26,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 99,555 hours, 26,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING UPPER SKIN CRACKED AT STATION XRS 74.000 STRINGER 12.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR DOUBLERS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK AND NO CORROSION FOUND.  FABRICATED NEW SKIN, INTERNAL, EXTERNAL DOUBLER.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 05/12/09, DRAWING ED-4928 DATED 04/09/09, SRM 51-1-20D, SRM 51-3-0, NDT SPM PART 06-10-01-001, SRM 51-10-0, SRM 51-1-12 PAGE 7, DC8 SRM 51-1-8B, SRM 51-1-12 PRC, AND SRM 51-3-1.
